# SDR AUS20030381

- Difficulty date: April 1, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: NOTKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING FORWARD LOWER SPAR CAP CONTAINED TWO AREAS OF EXFOLIATION CORROSION LOCATED BETWEEN RIB 12375 AND RIB 12975. AREAS OF CORROSION APPROXIMATELY 50.8MM BY 25.4MM (2IN BY 1IN) AND 76.2MMBY 25.4MM (3IN BY 1IN).
